# SDR AC2A0000039

- Difficulty date: March 21, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 222325001027
- Condition: Broken
- Location: Windshield Wiper
- Part time: 1,787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER GUIDE ARM BROKEN AT ATTACHMENT POINT.  REPLACED GUIDE ARM.  (X)
